# SDR CA041007003

- Difficulty date: September 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: DSC3912
- Condition: Ruptured
- Location: Engine Oil
- Part time: 15,305 hours, 13,854 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE NR2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED WITH A CORRESPONDING FALLING OIL PRESSURE GAUGE READING.  USING QRH PROCEDURES THE NR2 ENGINE WAS SHUT DOWN AND A PAN DECLARED.  THE CREW THEN RETURNED THE AIRCRAFT TO BASE WHERE A SINGLE ENGINE APPROACH AND LANDING WAS CARRIED OUT WITHOUT INCIDENT.  A LARGE QUANTITY OF ENGINE OIL LOSS WAS IDENTIFIED ON THE ENGINE AND ENGINEERING INVESTIGATION REVEALED A RUPTURE, FAILURE OF THE OB ENGINE OIL TANK TO OIL COOLER FLEXIBLE HOSE ASSEMBLY. THE FAILED HOSE ASSEMBLY WAS REPLACED AND FOLLOWING SATISFACTORY COMPLETION OF REQUIRED MAINTENANCE CHECKS THE AIRCRAFT WAS RELEASED BACK TO SERVICE WITHOUT FURTHER INCIDENT.
